u-Isomorphic semigroups of continuous functions in locally compact spaces

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)337-340
Number of pages4
JournalActa Mathematica Hungarica
Volume51
Issue number3-4
DOIs
Publication statusPublished - Sep 1988

Fingerprint

Locally Compact Space
Continuous Function
Semigroup
Isomorphic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

u-Isomorphic semigroups of continuous functions in locally compact spaces. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 51, No. 3-4, 09.1988, p. 337-340.

Research output: Contribution to journalArticle

@article{4bf460a2cec349108cae568e419e9f75,
title = "u-Isomorphic semigroups of continuous functions in locally compact spaces",
author = "A. Cs{\'a}sz{\'a}r",
year = "1988",
month = "9",
doi = "10.1007/BF01903341",
language = "English",
volume = "51",
pages = "337--340",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - u-Isomorphic semigroups of continuous functions in locally compact spaces

AU - Császár, A.

PY - 1988/9

Y1 - 1988/9

UR - http://www.scopus.com/inward/record.url?scp=34250087694&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250087694&partnerID=8YFLogxK

U2 - 10.1007/BF01903341

DO - 10.1007/BF01903341

M3 - Article

AN - SCOPUS:34250087694

VL - 51

SP - 337

EP - 340

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -